Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 405258, 17 pages
Research Article

Mathematical Analysis of a Malaria Model with Partial Immunity to Reinfection

1Department of Mathematics, Xinyang Normal University, Xinyang 464000, China
2Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
3Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea
4Department of Mathematics, Vaal University of Technology, Andries Potgieter Boulevard, X021, Vanderbijlpark 1900, South Africa
5National Fisheries Research and Development Institute, Busan 619-705, Republic of Korea

Received 5 October 2012; Accepted 7 December 2012

Academic Editor: Sanyi Tang

Copyright © 2013 Li-Ming Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-Ming Cai, Abid Ali Lashari, Il Hyo Jung, Kazeem Oare Okosun, and Young Il Seo, “Mathematical Analysis of a Malaria Model with Partial Immunity to Reinfection,” Abstract and Applied Analysis, vol. 2013, Article ID 405258, 17 pages, 2013. doi:10.1155/2013/405258